MAUDE Adverse Event Report: RESPIRONICS INC DORMA 100, INTL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS INC DORMA 100, INTL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 101V
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cancer (3262)
Date of Event 07/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused a patient to develop lung cancer.The patient required a partial lobectomy in response to the reported event.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.

Brand Name
DORMA 100, INTL
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key12246667
Report Number2518422-2021-02627
Device Sequence Number4227464
Product Code BZD
UDI-Device Identifier00606959038424
UDI-Public00606959038424
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K130077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number101V
Device Catalogue Number101V
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;